Title: Numerical solution of non-linear Fredholm-Hammerstein integral equation via Schauder bases

Authors: M.I. Berenguer; D. Gámez

Addresses: Department of Applied Mathematics, Escuela Técnica Superior de Ingeniería de Edificación, Campus de Fuentenueva, C/Severo Ochoa s/n 18071 Granada, Spain ' Department of Applied Mathematics, Escuela Técnica Superior de Ingeniería de Edificación, Campus de Fuentenueva, C/Severo Ochoa s/n 18071 Granada, Spain

Abstract: In this paper, we obtain an approximation of the solution of the nonlinear Fredholm-Hammerstein integral equation by means of a new method for its numerical resolution. The main tools used to establish it are the properties of a Schauder basis in a Banach space and the Banach fixed point theorem.

Keywords: nonlinear integral equations; Fredholm-Hammerstein integral equation; Banach space; Banach fixed point theorem; Schauder bases.

DOI: 10.1504/IJANS.2013.052751

International Journal of Applied Nonlinear Science, 2013 Vol.1 No.1, pp.20 - 29

Available online: 15 Mar 2013 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article